# SDR REXA2017040800486

- Difficulty date: April 8, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 26,490 hours, 24,053 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Lever
- Condition: Broken
- Location: Extinguisher
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARDROBE CLOSET PORTABLE FIRE EXTINGUISHER BOTTLES DISCHARGE LEVER BROKEN.  R & R THE PORTABLE FIRE EXTINGUISHER BOTTLE IAW AMM 26-23-01.
